# SDR DALA2019073104514

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 61,447 hours, 27,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD AND AFT OVERWING EXIT DOOR PULL HANDLE LIGHTS HAVE BULBS INOP, RELAMPED RT FORWARD AND AFT OVERWING EXIT DOOR PULL HANDLE LIGHTS.
